The closure of radical classes under finite subdirect products
Compositio Mathematica, Volume 46 (1982) no. 2, p. 145-158
@article{CM_1982__46_2_145_0,
     author = {Gardner, B. J. and Stewart, Patrick N.},
     title = {The closure of radical classes under finite subdirect products},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {46},
     number = {2},
     year = {1982},
     pages = {145-158},
     zbl = {0485.16006},
     mrnumber = {659921},
     language = {en},
     url = {http://www.numdam.org/item/CM_1982__46_2_145_0}
}
Gardner, B. J.; Stewart, Patrick N. The closure of radical classes under finite subdirect products. Compositio Mathematica, Volume 46 (1982) no. 2, pp. 145-158. http://www.numdam.org/item/CM_1982__46_2_145_0/

[1] V.A. Andrunakievič: Radicals of associative rings. I. Amer. Math. Soc. Transl. (2) 52, 95-128. (Russian original: Mat. Sb. 44 (1958) 179-212.) | MR 98765 | Zbl 0080.02602

[2] E.P. Armendariz and J.W. Fisher: Regular P.I. rings. Proc. Amer. Math. Soc. 39 (1973) 247-251. | MR 313305 | Zbl 0264.16010

[3] R. Baer: Linear Algebra and Projective Geometry. Academic Press, New York 1952. | MR 52795 | Zbl 0049.38103

[4] R.C. Courter: Rings all of whose factors are semiprime. Canad. Math. Bull. 12 (1969) 417-426. | MR 254099 | Zbl 0185.08801

[5] R. Dark and A.H. Rhemtulla: On Ro-closed classes, and finitely generated groups. Canad. J. Math 22 (1970) 176-184. | MR 257211 | Zbl 0215.10401

[6] N. Divinsky: Unequivocal rings. Canad. J. Math. 27 (1975) 679-690. | MR 374180 | Zbl 0309.16007

[7] L. Fuchs: On subdirect unions. I. Acta Math. Adad. Sci. Hungar. 3 (1952) 103-119. | MR 52395 | Zbl 0047.03003

[8] B.J. Gardner: Polynomial identities and radicals. Compositio Math. 35 (1977) 269-279. | Numdam | MR 453798 | Zbl 0328.16008

[9] A.G. Heinicke: Subdirect sums, hereditary radicals, and structure spaces. Proc. Amer. Math. Soc. 25 (1970) 29-33. | MR 255609 | Zbl 0212.37603

[10] I. Kaplansky: Rings with a polynomial identity. Bull. Amer. Math. Soc. 54 (1948) 575-580. | MR 25451 | Zbl 0032.00701

[11] S.R. Kogalovskii: Structural characteristics of universal classes. Sibirsk. Mat. Ž. 4 (1963) 97-119 (in Russian). | MR 147393

[12] W.G. Leavitt: A minimally embeddable ring. Period. Math. Hungar. 12 (1981) 129-140. | MR 603406 | Zbl 0439.16006

[13] L.C.A. Van Leeuwen: Upper radical constructions for associative rings, Ring Theory (Proc. Conf. Univ. Antwerp, 1977), Dekker, New York, 1978, pp. 147-154. | MR 522820 | Zbl 0389.16002

[14] R. Raphael: Fully idempotent factorization rings. Commun. Algebra 7 (1979) 547-563. | MR 524268 | Zbl 0404.16005

[15] A. Suliński: Some questions in the general theory of radicals. Mat. Sb. 44 (1958) 273-286 (in Russian). | MR 98119 | Zbl 0080.25802

[16] F.A. Szász: A second almost subidempotent radical for rings. Math. Nachr. 66 (1975) 283-289. | MR 379564 | Zbl 0305.16004